Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Solodovnikov, Nikita

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:314
Abstract pages:343
Full texts:52
References:59
Birth date: 15.01.1993

http://www.mathnet.ru/eng/person91839
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. Goncharuk, Yu. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a parabolic cycle on $S^2$”, Mosc. Math. J., 19:4 (2019),  709–737  mathnet  mathscinet  isi  scopus
2018
2. Yu. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a separatrix loop on $S^2$”, Mosc. Math. J., 18:1 (2018),  93–115  mathnet  isi  scopus
2014
3. N. A. Solodovnikov, “Boundary-preserving mappings of a manifold with intermingling basins of components of the attractor, one of which is open”, Tr. Mosk. Mat. Obs., 75:1 (2014),  15–24  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 69–76  scopus

Presentations in Math-Net.Ru
1. Bifurcations of families of vector felds on the two-dimensional sphere
Nikita Solodovnikov
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 30, 2018 15:25   
2. Некоторые вопросы теории бифуркаций и теории аттракторов
N. Solodovnikov
Dobrushin Mathematics Laboratory Seminar
August 1, 2017 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021